# SDR ASOA04772

- Difficulty date: September 29, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CREW NOTICED RESIDUAL FUEL/OIL ODOR FROM PREVIOUS FLIGHT IN THE COCKPIT.  ODOR DID NOT PROGRESS BUT PILOT AND F/O PUT ON THEIR OXYGEN MASKS AS A PRECAUTION FOR REMAINDER OF FLIGHT.  THERE WERE NO SIGNS OF HYPOXIA OR ANY OTHER DETRIMENTAL SIDE EFFECTS.  THE AIRCRAFT LANDED SAFELY.  UPON INSP MAINTENANCE FOUND RESIDUAL FUEL IN THE AFT EQUIPMENT BAY BELOW THE BLEED AIR SUPPLY DUCTS AND CLEANED AREA.  MAINT ALSO REMOVED AND REPLACED COALESCER SOCKS ON LT AND RT PACKS FOR PREVENTATIVE MAINT.  MAINT GROUND THE ENGINES, AUXILIARY POWER UNIT AND BOTH PACKS.  NO LEAKS OR ODORS WERE NOTED.  AIRCRAFT OK FOR SERVICE.
